Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irregular periods. Normal ultrasound report. Mild spotting. Trying to conceive. Is spotting normal after taking proglyuton?

Hi doctor am saba 25 yrs old have 1 baby of 1 yrs . Now am suffering from irregular periods from 6 months , I also had an internal ultrasound and that was clear. Doctor suggest me proglyuton course for 3 month I completed 20 days uptill now but again from last two days am getting light spots in morning .more over am also trying to conceive please help me what should I do .is it normal to bleed while taking proglyuton
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Saba.
Thanks for your query.

Proglyuton is hormone replacement therapy.
Intermenstrual bleeding while on progluton is a known fact.
It is due to sudden decrease in estrogen levels in the body.
This is called breakthrough bleeding.
There is nothing to be concerned about. Just continue with your doctors prescription.
It will normalize in 2 months.
Hope this helps.
Dr Farha.
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor